絞り込み

16641

広告

Vonoprazan-associated Gastric Mucosal Redness: A Report of Four Cases.

著者 Kubo K , Kimura N , Matsuda S , Tsuda M , Mabe K , Kato M
Intern Med.2019 Oct 15 ; ():.
この記事をPubMed上で見るPubMedで表示
この記事をGoogle翻訳上で見る Google翻訳で開く

スターを付ける スターを付ける     (16view , 0users)

Full Text Sources

To date, no cases of vonoprazan-associated gastric mucosal redness have been reported, and its endoscopic and pathological features remain largely unclear. We report four cases of vonoprazan-associated gastric mucosal redness. In all cases, esophagogastroduodenoscopy (EGD) demonstrated linear or spotty redness that newly appeared in the greater curvature of the middle gastric body after the initiation of vonoprazan, which disappeared after its discontinuation. A tissue biopsy taken from the gastric mucosa with redness revealed inflammatory cell infiltration, parietal cell protrusions (PCPs), and oxyntic gland dilatation. To our knowledge, this is the first report describing the endoscopic and pathological features of vonoprazan-associated gastric mucosal redness.
PMID: 31611534 [PubMed - as supplied by publisher]
印刷用ページを開く Endnote用テキストダウンロード